# SDR CA080806012

- Difficulty date: August 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 3,738 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL360000WA20P
- Condition: Cracked
- Location: Engine
- Part time: 1,854 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT WITH GLIDER IN TOW, THE PILOT REPORTED AN ENGINE VIBRATION. THEY IMMEDIATELY INSTRUCTED THE GLIDER TO RELEASE AND THEN PREFORMED A DOWN WIND LANDING AND RETURN TO HANGER. UPON SHUTDOWN AND INSP IT WAS FOUND THAT CYL NR1 HEAD HAD CRACKED AND SEPARATED FROM THE REMAINDER OF THE CYL.
